Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 209, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 24, 2007, 6:53 PM EDT for Bartow County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2007, 6:53 PM EDT (22:53 UTC)
- Expired
- Jun 24, 2007, 7:30 PM EDT
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Bartow County, GA
The radar
The Atlanta radar (KFFC), 96 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.9 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -298 J/kg
- Mixed-layer LCL
- 1884 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 242253 SVRFFC GAC015-242330- /O.NEW.KFFC.SV.W.0209.070624T2253Z-070624T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 653 PM EDT SUN JUN 24 2007 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN BARTOW COUNTY IN NORTHWEST GEORGIA * UNTIL 730 PM EDT * AT 651 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR RED TOP MOUNTAIN STATE PARK...MOVING NORTHEAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3418 8478 3410 8466 3423 8466 3441 8466 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 6:32 PM EDT, 21 minutes earlier.
Area forecast discussion, Jun 24, 6:32 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 632 PM EDT SUN JUN 24 2007 .UPDATE FOR ZONES... COVER OF SHRA/TSRA ACTIVITY IN NW GA IS JUST TOO MUCH FOR A 20 POP. THUS...HAVE INCREASED POPS TO 30 PERCENT ACROSS THIS AREA FOR THE EVENING HOURS. STILL THINK THAT ACTIVITY IS LARGELY DIURNALLY DRIVEN AND WILL DIMINISH RAPIDLY AFTER SUNSET. && .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... OVERALL PATTERN REMAINS LARGELY UNCHANGED...BUT SOME SUBTLE DIFFERENCES RESULTING IN SLIGHTLY INCREASED CHANCES FOR AT LEAST DIURNAL CONVECTION NEXT FEW DAYS. OF IMMEDIATE CONCERN IS UPPER LOW SKIRTING THE W/N PARTS OF THE CWA. THE IS THE SECOND IN A SERIES OF UPPER LOWS RIDING AROUND THE MID U.S. RIDGE. THIS HAS TEMPORARILY LINKED UP WITH THE PERSISTENT UPPER LOW OVER TX...RESULTING IN BETTER FORCING AND DYNAMICS ALOFT FOR WESTERN SECTIONS OF THE STATE. A SIGNIFICANT COLD POCKET REMAINS ALOFT...WHICH IS FURTHER HELPING TO DESTABILIZE THE ATMOSPHERE. SFC MOISTURE REMAINS LIMITED ACROSS MUCH OF THE CWA WITH DEWPOINTS STILL ONLY IN THE 50S IN MANY AREAS. HOWEVER...DEWPOINTS HAVE INCREASED INTO THE 60 TO 65 RANGE ACROSS THE NORTHWEST...COMBINED WITH DAYTIME HEATING ALLOWING ISOLD CONVECTION TO DEVELOP...MORE THAN WE HAVE SEEN IN SEVERAL DAYS. WEAK FORCING AND MARGINAL INSTABILITY FOR JUNE SUGGEST THAT ACTIVITY WILL REMAIN ISOLATED AND LARGELY DIURNAL. WILL HOLD ONTO LOW POPS THROUGH THE EVENING HOURS IN THE NORTHWEST. BY MON...AN UPPER RIDGE CENTER WILL BEGIN TO AMPLIFY AND CLOSE OFF OVER THE MID-ATLANTIC REGION. THIS SHOULD RESULT IN A SLIGHT REDUCTION IN CONVECTIVE ACTIVITY. AGAIN...THE MOST FAVORABLE AREA FOR CONVECTION WILL BE THE WESTERN SECTIONS. AN UPPER LOW WILL REMAIN IN TX THROUGH THE UPCOMING WEEK...WITH LITTLE MOVEMENT INDICATED AS IT IS BLOCKED BY RIDGES ON BOTH SIDES. THE UPPER RIDGE WILL CONTINUE TO AMPLIFY OVER THE MID- ATLANTIC REGION TUE WHILE A BERMUDA HIGH SIMULTANEOUSLY STRENGTHENS. THIS WILL RESULT IN DEEP EASTERLY FLOW ACROSS THE SE U.S. AS A RESULT...850MB TEMPS WILL DROP FROM THE CURRENT +20C LEVEL INTO THE +16C RANGE. AFTERNOON TEMPS SHOULD ALSO BACK OFF A FEW DEGREES. HOWEVER...AM CONCERNED THAT THE MODELS ARE ADVERTISING TOO MUCH COOLING OF MAX TEMPS AS A RESULT OF IMPROPERLY ACCOUNTING FOR THE ABNORMALLY DRY SOILS ACROSS THE REGION. THUS...HAVE RAISED MAX TEMPS A FEW DEGREES ACROSS THE BOARD MON-TUE. THE GFS SHOWS AN AREA OF MOISTURE AND POTENTIAL PCPN RIDING AROUND THE SOUTH SIDE OF THE SUBTROPICAL RIDGE...WHILE THE NAM DOES NOT. HAVE PLAYED IT SAFE AND JUST KEPT ISOLD AFTERNOON SHRA/TSRA TUE...MAINLY IN THE NORTHERN AREAS. .LONG TERM /WEDNESDAY THROUGH SUNDAY/... THE UPPER RIDGE OVER THE MID-ATLANTIC WILL BREAK DOWN DURING THE LATER HALF OF THE WEEK AS THE POLAR VORTEX STRENGTHENS. WEAK LOW PRESSURE ALOFT WILL REMAIN IN PLACE ACROSS THE SOUTHERN PLAINS THROUGH THE WEEK...IF ANY THING RETROGRADING FURTHER AWAY FROM OUR AREA. TWO FEATURES OF INTEREST TO WATCH FOR DURING THE EXTENDED PERIOD. FIRST...AN INCREASINGLY MOIST TROPICAL FEED OF MOISTURE WILL BE NOTED INTO SE SECTIONS OF THE CWA BY THU. WOULD EXPECT THIS TO RESULT IN INCREASED SEA BREEZE AND DIURNAL CONVECTION ACROSS OUR SOUTHEASTERN COUNTIES. MEANWHILE...A FRONTAL SYSTEM WILL BEGIN TO TAKE SHAPE ACROSS THE OHIO VALLEY AND MOVE SE FRI-SAT AS NORTHWEST FLOW ALOFT STRENGTHENS ONCE AGAIN. FOR WED-FRI...MUCH OF THE CWA WILL BE CAUGHT BETWEEN THESE TWO SYSTEMS WITH ONLY ISOLD ACTIVITY AT BEST. WILL ADVERTISE LOW CHANCE POPS FOR THE SE ZONES THU-FRI IN ASSOCIATION WITH THE AREA OF TROPICAL MOISTURE. BY LATE FRI/SAT...THE FRONTAL SYSTEM WILL BEGIN TO DRIFT INTO THE NORTHERN PART OF THE STATE AND ENHANCE CONVECTION IN THOSE AREAS. THUS...HAVE SHOWN AT LEAST LOW CHANCE POPS FOR SAT MOST AREAS. WHILE THE GFS HAS BEEN QUITE CONSISTENT FROM RUN-TO-RUN IN STRENGTHENING THE NW FLOW AND BRINGING THE FRONT INTO THE AREA...THE 12Z RUN IS SHOWING A SLIGHTLY SLOWER MOVEMENT THAN PREVIOUS RUNS. GIVEN TIME OF YEAR...I AM ALWAYS LEARY OF TRYING TO BRING FRONTS BODILY THROUGH THE SOUTHERN STATES SO QUICKLY. THUS...WILL HOLD ON TO AT LEAST LOW POPS THROUGH SAT...THEN DRY OUT THE NORTH SUN. ONCE AGAIN...FEEL THAT MAV MOS TEMPS ARE TOO COOL THROUGH MUCH OF THE EXTENDED PERIOD. ALBEIT IT SHOULD NOT BE AS WARM AS THE PAST FEW DAYS GIVEN PERSISTENT DEEP EASTERLY FLOW AND LOWER 850MB TEMPS...WITH DRY GROUND OVERALL REMAINING IN PLACE...I AM NOT COMFORTABLE ADVERTISING HIGHS IN THE 80S...SO HAVE RAISED BACK INTO THE 90-92 RANGE MOST AREAS. && .AVIATION... AREA OF CONVERGENCE ALONG A WEAK SURFACE TROUGH HAS RESULTED IN SCATTERED CONVECTION ACROSS NW GA THIS AFTERNOON-EVENING. EXPECT THE GREATER COVERAGE TO REMAIN IN THAT VICINITY...WITH THE SOUTHERN EXTENT POSSIBLY BRUSHING RYY. A VERY ISOLATED THREAT OF TSTMS EXIST ACROSS CENTRAL GA WHERE TEMPS ARE NEARING 100 DEGREES. RADAR SHOWS A FEW ISOLATED CELLS NEAR GRIFFIN AND MOVING NORTH...BUT EXPECT THIS ACTIVITY TO JUST SKIRT BY ATL TO THE EAST...ALTHO WILL WARRANT HOLDING ONTO VCTS AT ATL THRU 03Z OR SO. EXPECT CONVECTION TO DISSIPATE BETWEEN 03-06Z WITH LOSS OF DAYTIME HEATING. OTHERWISE... SW WINDS AROUND 11-12KTS (21011KT) WILL DIMINISH TO AROUND 5-6KTS BY 03Z...THEN 2-3KTS AND BECOME A BIT MORE SOUTHERLY BY 06Z (18003KT). A DEEP/MOIST SOUTHERLY FLOW AT 925-850MB MAY TRY TO ADVECT SOME MID LEVEL SC (SCT035)INTO THE ATLANTA METRO AREA BY 11-13Z IN THE MORNING...BUT SHUD REMAIN SCATTERED. THE SLIGHT INCREASE IN LOW LEVEL MOISTURE OVERNIGHT...COUPLED WITH LIGHT WINDS AND MOSTLY CLEAR SKIES COULD RESULT IN A BRIEF 5-6SM VIS REDUCTION AT ATL BETWEEN 11-13Z. SURFACE HIGH PRESSURE BUILDING OFF THE MID ATLANTIC COAST WILL HELP ESTABLISH BY 15Z AND MAINTAIN A SOUTHERLY WIND AROUND 10KTS ON MONDAY. A WEAKNESS IN THE UPPER LEVELS AND INCREASING MOISTURE SUGGEST GOING WITH SCT050 BY 18Z AND VCTS 20Z AT ATL MONDAY AFTERNOON. /39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 94 68 92 68 / 20 20 10 20 20 ATLANTA 71 93 71 92 70 / 10 20 20 10 10 BLAIRSVILLE 63 85 63 84 63 / 20 20 20 20 20 CARTERSVILLE 65 93 65 92 67 / 20 20 20 20 20 COLUMBUS 70 95 70 94 72 / 10 20 20 10 10 GAINESVILLE 71 91 71 89 69 / 20 20 20 20 20 MACON 69 96 69 93 69 / 5 10 5 10 10 ROME 68 94 68 93 68 / 20 20 20 20 20 PEACHTREE CITY 64 93 64 92 66 / 10 20 20 10 10 VIDALIA 73 94 73 92 71 / 5 10 5 5 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 19/07
Hazardous weather outlook, Jun 24, 1:50 PM EDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 150 PM EDT SUN JUN 24 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-251100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 150 PM EDT SUN JUN 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING MAINLY OVER NORTH GEORGIA. .SYNOPSIS... A WEAK TROUGH OF LOW PRESSURE WILL REMAIN ACROSS CENTRAL TENNESSEE AND THE WESTERN CAROLINAS WHILE HIGH PRESSURE STAYS IN PLACE FROM CENTRAL GEORGIA SOUTHWARD ACROSS FLORIDA. A FEW THUNDERSTORMS MAY DEVELOP IN THE HIGHER TERRAIN OF NORTH GEORGIA THIS AFTERNOON. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE LIGHTNING. .DISCUSSION... HIGH PRESSURE REMAINS OVER CENTRAL GEORGIA TODAY WITH A GRADUAL INCREASE IN MOISTURE EXPECTED. A WEAK TROUGH WILL REMAIN JUST NORTHEAST OF GEORGIA THROUGH TONIGHT PROVIDING SOME LIFT FOR POTENTIAL THUNDERSTORM DEVELOPMENT OVER THE NORTH GEORGIA MOUNTAINS...HOWEVER DYNAMICS WILL BE LIMITED. LIFTED INDEX VALUES WILL PEAK AROUND -2 TO -3 AND CAPES BELOW 1000. A FEW STORMS COULD PRODUCE LIGHTNING...SMALL HAIL...AND GUSTY WINDS...BUT ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS. THE BEST CHANCE FOR AN ISOLATED THUNDERSTORM WILL EXIST ALONG AND NORTH OF A LINE FROM ROME TO GAINESVILLE THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 24, 5:05 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 505 PM EDT SUN JUN 24 2007 GAZ003-242130- 505 PM EDT SUN JUN 24 2007 ...SIGNIFICANT WEATHER ALERT FOR 35 MPH WINDS IN CATOOSA COUNTY UNTIL 530 PM EDT... AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH OF RINGGOLD...MOVING NORTHEAST AT 15 MPH. WIND GUSTS OF 35 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CATOOSA COUNTY THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE RINGGOLD.
Special weather statement, Jun 24, 5:25 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 525 PM EDT SUN JUN 24 2007 GAZ012-242200- 525 PM EDT SUN JUN 24 2007 ...SIGNIFICANT WEATHER ALERT FOR 35 MPH WINDS IN GORDON COUNTY UNTIL 600 PM EDT... AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER RANGER...MOVING NORTH AT 10 MPH. WIND GUSTS OF 35 MPH ARE LIKELY AS THIS STORM MOVES ACROSS GORDON COUNTY THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE RANGER AND OAKMAN.
Special weather statement, Jun 24, 5:28 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 528 PM EDT SUN JUN 24 2007 GAZ005-007-242215- 528 PM EDT SUN JUN 24 2007 ...SIGNIFICANT WEATHER ALERT FOR 35 MPH WINDS IN GILMER AND MURRAY COUNTIES UNTIL 615 PM EDT... AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CARTERS...MOVING NORTHEAST AT 15 MPH. WIND GUSTS OF 35 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS GILMER AND MURRAY COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CARTERS...FORT MOUNTAIN STATE PARK AND ELLIJAY.
Special weather statement, Jun 24, 5:38 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 538 PM EDT SUN JUN 24 2007 GAZ030-242230- 538 PM EDT SUN JUN 24 2007 ...SIGNIFICANT WEATHER ALERT FOR 35 MPH WINDS IN POLK COUNTY UNTIL 630 PM EDT... AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER ESOM HILL...MOVING NORTH AT 15 MPH. WIND GUSTS OF 35 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS POLK COUNTY THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ESOM HILL...ETNA AND CEDARTOWN.
Special weather statement, Jun 24, 5:55 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 555 PM EDT SUN JUN 24 2007 GAZ006-242245- 555 PM EDT SUN JUN 24 2007 ...SIGNIFICANT WEATHER ALERT FOR 35 MPH WINDS IN FANNIN COUNTY UNTIL 645 PM EDT... AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF OASIS...MOVING NORTH AT 20 MPH. WIND GUSTS OF 35 MPH ARE LIKELY AS THIS STORM MOVES ACROSS FANNIN COUNTY THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE HIGDON...OASIS AND EPWORTH.
Special weather statement, Jun 24, 6:42 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 642 PM EDT SUN JUN 24 2007 GAZ013-020-021-242345- 642 PM EDT SUN JUN 24 2007 ...SIGNIFICANT WEATHER ALERT FOR 35 MPH WINDS IN CHEROKEE...BARTOW AND PICKENS COUNTIES UNTIL 745 PM EDT... AT 640 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM HINTON TO RED TOP MOUNTAIN STATE PARK... MOVING NORTHEAST AT 15 MPH. WIND GUSTS OF 35 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS CHEROKEE...BARTOW AND PICKENS COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE RED TOP MOUNTAIN STATE PARK...HINTON...EMERSON...BLAINE...TALKING ROCK...WALESKA...NELSON AND JASPER.
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.